# SDR CA190405009

- Difficulty date: April 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8061977
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 4,586 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, F
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER REPORTED A LOSS OF THRUST CONTROL: ON ROUTE, APPROXIMATELY 15 MINUTES AFTER DEPARTURE, THE FLIGHT CREW NOTICED RH FADEC FAIL EICAS MSG AND A SUBSEQUENT ROLL BACK TO IDLE OF THE RH ENGINE. THE CREW DISCONNECTED THE AUTO THROTTLE AND MANUALLY ADVANCED THE THROTTLE LEVERS. THE ENGINE FOLLOWED THE COMMAND. A FEW MINUTES LATER THE ENGINE ROLLED BACK TO IDLE A SECOND TIME, WITH THE CREW BEING ABLE TO MANUALLY RECOVER THE ENGINE RESPONSE. THE RH FADEC FAIL EICAS MSG EXTINGUISHED, BUT 5 MINUTES PRIOR TO LANDING, THE RH FADEC FAIL EICAS MSG RE-APPEARED FOR 1 MINUTE AND CLEARED AGAIN. THE A/C LANDED AS SCHEDULED. (TC# 20190405009)
